# SDR UPS05843867

- Difficulty date: January 7, 2005
- Submitted: February 11, 2005
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- Aircraft time: 66,167 hours, 27,140 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: REFDWG5753892
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A-PIT FRAME CORRODED AND MISDRILLED AT STA 280 L32R.  CUT OUT DAMAGE, NDT VERIFIED ALL DAMAGE REMOVED PER NDTSPM 06-10-01.001.  FAB REPAIR ANGLE FROM SHT 7075-0-.080 HEAT TREAT TO T6 PER DPS7.00-1.  FAB FILLERS FROM SHT 7075T6-.080.  INSTALLED ALL PARTS REF'S DC8-53A-011, SRM 53-4-1 FIG 40 SHT 9, 51-1-8, 51-1-20D.
